skin-hair-icon
Need to removing dark spot on face
One year back having used garner at that time I got black spot on face.So I stopped using garner on face but dark spot one is still on face need to remove please provide good ointments
1566 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are many reasons why your skin would turn dark or you may get pigmentation. Sun tan, overweight, pigmentation disorders like acanthosis nigricans or melasma, nutritional deficiency etc are some conditions. Unless someone examines you, we cannot know the cause. Unless we find out the cause it is difficult and pointless to treat. Please call me or send photos with detailed history using online consult option for examination and proper treatment. ,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Garner dark spot corrector
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.